# SDR 05FDEA04411

- Difficulty date: December 27, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00235  GRAVEL DAMAGE BS 620-720 STR 25L -20R.  REMOVED GRAVEL DAMAGE BS 620-720 STR 25L-20R COMMON TO SKIN WITHIN LIMITS PER SRM 53-30-1 DETAIL 1 AND FIG 2.
